# SDR AALA202311223998

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 43,158 hours, 18,122 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FUEL TANK INDICATION WAS FLUCTUATING THROUGHOUT FLIGHT DIFFERING FROM RIGHT TANK BY UP TO 800 POUNDS. PERFORMED CURRENT STATUS, INFLIGHT FAULTS, FAULTS HISTORY, AND GROUND TEST PROCEDURES. NO FAULT FOUND. REF FIM 28-41-00-810-801.
